# SDR ASOA2014081411063

- Difficulty date: July 18, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,447 hours, 17,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM BS 280 IS CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND FOUND OUT OF LIMITS. REPAIRED IAW ECTC REO 670-53-21-139.
